Pacific Journal of Mathematics

Derivations of Jordan algebras.

Bruno Harris

Article information

Source
Pacific J. Math., Volume 9, Number 2 (1959), 495-512.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103039271

Mathematical Reviews number (MathSciNet)
MR0124365

Zentralblatt MATH identifier
0088.03302

Subjects
Primary: 17.40

Citation

Harris, Bruno. Derivations of Jordan algebras. Pacific J. Math. 9 (1959), no. 2, 495--512. https://projecteuclid.org/euclid.pjm/1103039271


Export citation

References

  • [2] , A theory of power associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527.
  • [3] H. E. Campbell, On the Casimir operator, Pacific J. Math. 7 (1957) 1325-1331.
  • [4] H. Cartan and S. Eilenberg, Homological Algebra, Princeton, 1956.
  • [5] N. Jacobson, Derivation algebras and multiplicationalgebras of semi-simpleJordan algebras, Ann. of Math., 50 (1949), 866-874.
  • [6] N. Jacobson, General representation theory of Jordan algebras, Trans. Amer. Math. Soc, 70 (1951), 509-530.
  • [7] N. Jacobson, Structure of alternative and Jordan bimodules, Osaka Math. J., 6 (1954), 1-71.
  • [8] N. Jacobson, A theorem on the structure of Jordan algebras, Proc. Nat. Acad. Sci., 42 (1956), 140-147.
  • [9] N. Jacobson, Jordan algebras, Report of a Conference on Linear Algebras,National Academy of Sciences Publication 502, 1957.
  • [10] I. Kaplansky, Seminar on simple Lie algebras, Bull. Amer Math. Soc, 60 (1954), 471. II. R. D. Schafer Innerderivations of non-associative algebras, Bull. Amer. Math. Soc, 55 (1949), 769-776.
  • [12] I. Kaplansky, Representations of alternative algebras, Trans. Amer. Math. Soc. 72(1957), 1-17.
  • [13] E. J. Taft. The Whitehead first lemma for alternative algebras, Proc Amer. Math. Poc 8 (1957), 950-956.